# SDR CALA2016010800027

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 55,452 hours, 19,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 83766
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, EMER LIGHTS INOPERATIVE AT R1 DOOR & FWD LOWERED CEILING PANEL.  R & R EMER LIGHT M1675 BATTERY PACK.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06.  BATTERY PACK MANUFACTURER PN AD-D717-01-100, SN 83766, WDM 33-51-12, BS 322, WL 291, LBL 7, M1675.
